Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What could be the reason for lack of sleep and misshaping during bike ride and office work ?

Sir I am 31 yr old man serving in military engineer services as a junior engineer. Sir I was suffering from mental problem in 2001 I got checkup my self from AIIMS IN Phyciatry DEPT IN MAY 2001 DOCTOR TELL ME THAT I HAVE OBSESIVE COMPULSION DISORDER THEN I TOOK MEDICINE FROM 2001TO2005 AFTER THAN I GET RID OFF FROM THAT PROBLEM .NOW FROM SIX MONTH DUE TO FAMILY PROBLEM AND OFFICE PROBLEM , I HAVE FACING LACK OF SLEEP,FEARING OF MISSHAPPENING DURING BIKE RIDING AND OFFICE WORK ,MIND BHARI HO JATA HAI . what is the theproblem now. PRASANT AMBALA
Asked On : Sun, 17 Apr 2011
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello Mr. Prashant,



From your symptoms I think it is possible that you may be suffering from another exacerbation (worsening) of obsessive compulsive disorder (OCD).



OCD is usually a chronic illness, which means that it does not get cured completely. With medicines, it can be brought in control (like Diabetes or Hypertension), but during stressful situations the symptoms may return. You seem to be facing some stress at home and at work; probably this stress has triggered another episode of OCD.



Another, though less likely, possibility is that you are currently having an anxiety disorder other than OCD. A confirmed diagnosis would require a face-to-face consultation.



It is very likely that you will benefit from the same medicines that had helped you earlier. I recommend you visit a psychiatrist for a face-to-face evaluation and consider restarting those earlier medicines. More importantly, please do not stop the medicines on your own in future.



Regards,



Dr. Saifuddin Kharawala

MBBS, DPM
Answered: Sun, 17 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor